Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :21 Issue : 1 1994      Add To Cart                                                                    Download

A robust adaptive control scheme for uncertain robotic systems

Auther : MAGDI S. MAHMOUD, NASER F. AL-MUTHAIRI AND

ABSTRACT

The adaptive motion control of robotic manipulators is investigated using a deterministic

design approach, which requires only a knowledge of bounds on the system uncertainty. Given

a nominal model of the manipulator dynamics, the feedback control scheme consists of an

approximate feedback linearizing control followed by a robust controller incorporating an

on-line adaptive algorithm. Robust trajectory tracking is shown under certain norm

inequalities. The theory is illustrated by simulating the first three joints of PUMA 560 robot

arm.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55672

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law